# SDR 07FDEA05098

- Difficulty date: December 19, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65174843
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB TIP L/E SPAR, CLOSER WEB HAS CRACK RUNNING THROUGH UPPER MOST FASTENER HOLE OF RIGHT SIDE TERMINAL FITTING LOCATION, 4.5" RBL.  FABED DOUBLER, APPLIED ALODINE AND PRIMER AND INSTALLED REF DWG 65-17484, SRM 51-  10-2.  CLASSIFIED AS A MINOR REPAIR.
